Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



An equation with a singular nonlinearity related to diffusion problems in one dimension

Authors: Julio E. Bouillet and Sônia M. Gomes
Journal: Quart. Appl. Math. 42 (1985), 395-402
MSC: Primary 35K55; Secondary 80A20
DOI: https://doi.org/10.1090/qam/766876
MathSciNet review: 766876
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35K55, 80A20

Retrieve articles in all journals with MSC: 35K55, 80A20

Additional Information

DOI: https://doi.org/10.1090/qam/766876
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society